Page 1 of 1

Levoquin / Flox antibiotics

PostPosted: August 12th, 2014, 10:26 am
by Nytviolet
Has anyone taken levoquin (levofloxin) in the past? I was given this medication (also called Ciprofloxin ) two years ago, and recently heard that it can cause neuro issues including muscle twitching, weakness, pain, fatigue and tendonitis. Just wondering how many people may be suffering as a result. Worth considering. I don't know if this would apply to me because my serious symptoms began 4-5 months ago and it's been 2 years since I was given this medication, but it may apply to others who've taken it more recently. Just a thought.

Re: Levoquin / Flox antibiotics

PostPosted: August 12th, 2014, 6:47 pm
by leaflea
I have taken repeated, extended rounds of it in the mid 2000's. I have also taken theophyline as a teenager. I have also taken Minocycline 2 weeks prior to twitching start last year at age 46- all suspected to cause CNS side effects. Yes, I am suspicious.

Re: Levoquin / Flox antibiotics

PostPosted: August 12th, 2014, 7:17 pm
by garym
100% believe that cipro either caused or triggered my bfs....there are significant neurological side effects documented with this class of ab's....crazy that an antibiotic can cause so many issues. Clearly not the cause for all of us, but worth considering if you have used these drugs.

take care,
gary

Re: Levoquin / Flox antibiotics

PostPosted: August 12th, 2014, 9:52 pm
by Nytviolet
Question: the side effects usually begin with days/weeks after taking them, right? In other words, for symptoms to crop up 2 years later would be highly unlikely (unless it's stored in adipose tissue or something)?? Even tho I doubt this applies to me, I was stunned to see how many people have had neuro problems from this stuff.